MAUDE Adverse Event Report: ZIMMER BIOMET, INC. PERSONA FEMUR TRABECULAR METAL POSTERIOR STABILIZED (PS); PROSTHESIS KNEE

ZIMMER BIOMET, INC. PERSONA FEMUR TRABECULAR METAL POSTERIOR STABILIZED (PS); PROSTHESIS KNEE
Model Number N/A
Medical Device Problem Codes Unstable (1667); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994); Insufficient Information (4580)
Date of Event 11/09/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10 - medical product: unk persona bearing catalog # unk lot # unk.Unk persona tibial catalog # unk lot # unk.H3: customer has indicated that the product will not be returned because product location is unknown.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Multiple mdr reports were filled for this event: 0001822565-2024-00003 h3 other text : product location unknown.
 
Event or Problem Description
It was reported patient underwent a revision procedure fourteen months post implantation due to instability.Attempts to obtain additional information have been made; however, no more is available at this time.
 
Additional Manufacturer Narrative
Reported event was unable to be confirmed due to limited information received from the customer.Device was not returned.Device history record (dhr) was reviewed and no discrepancies relevant to the reported event were found.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.
 
Event or Problem Description
It was reported patient underwent a revision procedure fifteen months post implantation due to pain and instability.During the revision, the surgeon noted that the distal femoral refresher cut of 5mm was consistent with a diagnosis of flexion instability.The femoral component and art surface were replaced which resolved the complication, and the tibial and patellar components remained intact and well-fixed.Attempts to obtain additional information have been made; however, no more is available at this time.
 
Additional Manufacturer Narrative
This follow-up report is being filled to relay additional information, which was unknown at the time of the initial medwatch.D10 - medical product: persona articular surface fixed bearing posterior stabilized (ps) catalog # 42512400710 lot # 64249069.Nexgen standard primary patella catalog # 00587806532 lot # 64296443 tibia trabecular metal two-peg porous fixed bearing left size e catalog # 42530007101 lot # 64202289.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4, b5, g3, g6, h1, h2, h3, h6, h11.Reported event was confirmed by review of medical records provided.Additional information does not affect the root cause.Medical records review indicates that the patient presented with recurring pain and flexion instability, femoral component and art surface were removed.Tibial and patellar components were well fixed and left intact.Distal femoral cut freshened by 5mm consistent with flexion instability diagnosis.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
PERSONA FEMUR TRABECULAR METAL POSTERIOR STABILIZED (PS)
Common Device Name
PROSTHESIS KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key18437104
Report Number0001822565-2024-00002
Device Sequence Number18050473
Product Code MBH
UDI-Device Identifier00889024469716
UDI-Public(01)00889024469716(17)260430(10)63348668
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K122745
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Consumer,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 10/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2026
Device Model NumberN/A
Device Catalogue Number42500206401
Device Lot Number63348668
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/08/2023
Supplement Date Received by Manufacturer02/21/2024
04/30/2024
10/25/2024
Initial Report FDA Received Date01/03/2024
Supplement Report FDA Received Date02/23/2024
05/21/2024
10/29/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/07/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexFemale